# SDR AALA201710189002

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 17,552 hours, 6,997 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL BY THE R1 DOOR IS SOFT UNDER FOOT.  MAINTENANCE FOUND THE FITTING MISSING FROM UNDER THE FLOOR PANEL AND DAMAGED THE FLOOR PANEL.  REPLACED THE FLOOR PANEL IAW AMM 53-12-12. THE AIRCRAFT WAS GROUNDED.
